Perfect Matchings in Õ (n 1.5) Time in Regular Bipartite Graphs

Ashish Goel, Michael Kapralov, Sanjeev Khanna

Research output: Contribution to journalArticlepeer-review

Original languageEnglish (US)
Pages (from-to)323-354
Number of pages32
Issue number2
StatePublished - Nov 28 2018
Externally publishedYes

Bibliographical note

KAUST Repository Item: Exported on 2022-06-09
Acknowledgements: Research supported by NSF ITR grant 0428868, NSF CAREER award 0339262, and a grant from the Stanford-KAUST alliance for academic excellence. Research supported by a Stanford Graduate Fellowship. Supported in part by a Guggenheim Fellowship, an IBM Faculty Award, and by NSF Award CCF-0635084.
This publication acknowledges KAUST support, but has no KAUST affiliated authors.

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Computational Mathematics

Cite this